# SDR HALA20250623193

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5897K
- Make and model: Airbus A330-343
- Aircraft serial: 01245
- Aircraft time: 33,065 hours, 5,567 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Condition: Faulted
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - "AUTO FLIGHT - FCU FAULT - BARO REF ... CHECK" ECAM MESSAGE CAME ON ABOUT 20 TIMES. REMOVED AND REPLACED FCU IAW A330 AMM 22-81-12. OPS CHECK GOOD.
